Journal of Symbolic Logic 61 (3):818-842 (1996)

Abstract
This paper deals with: (i) the theory $\mathrm{ID}^{\tt\#}_1$ which results from $\widehat{\mathrm{ID}}_1$ by restricting induction on the natural numbers to formulas which are positive in the fixed point constants, (ii) the theory $\mathrm{BON}(\mu)$ plus various forms of positive induction, and (iii) a subtheory of Peano arithmetic with ordinals in which induction on the natural numbers is restricted to formulas which are $\Sigma$ in the ordinals. We show that these systems have proof-theoretic strength $\varphi\omega 0$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183745079
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,488
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
11 ( #755,993 of 2,326,561 )

Recent downloads (6 months)
1 ( #641,093 of 2,326,561 )

How can I increase my downloads?

Downloads

My notes